# SDR ASAA2013071195557

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,731 hours, 7,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 902864
- Condition: Malfunctioned
- Location: Nr 2 Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START NR 2 ENGINE  OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R UPPER FAN FIRE LOOP.  OPS CHECKED GOOD.
